On syntacticity of finite regular semigroups.
Semigroup forum, Tome 25 (1982), pp. 73-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
syntactic finite semigroup, disjunctive subset, congruence, finite regular semigroup, principal factors, finite inverse semigroups
@article{SF_1982__25_134564,
author = {P. Goralcik and V. Koubek and J. Ryslinkova},
title = {On syntacticity of finite regular semigroups.},
journal = {Semigroup forum},
pages = {73--82},
year = {1982},
volume = {25},
zbl = {0496.20045},
url = {http://geodesic.mathdoc.fr/item/SF_1982__25_134564/}
}
P. Goralcik; V. Koubek; J. Ryslinkova. On syntacticity of finite regular semigroups.. Semigroup forum, Tome 25 (1982), pp. 73-82. http://geodesic.mathdoc.fr/item/SF_1982__25_134564/